# SDR DXTA2008121903409

- Difficulty date: December 19, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 3,683 hours, 2,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPCH, EXTENDED LANDING GEAR- NO GREEN LITE ON LT MAIN GEAR. CHECKED LITE BULB WITH ROTARY TEST: INC FAILED BULB. FOLLOWED PROCEDURE FOR GEAR FAIL TO DEPLOY AND CHECKLIST. M2B - REMOVED  AND REPLACED LT MAIN GAVE LIGHT BULB. OPS CHECK GOOD. RESET EMERGENCY GOW EXTORSION HANDLES AND CABLES. SERVICED GAS ACCUATOR AND PERFORMED NUMERUS GEAR RETRACTIONS WITH NO DEFECTS NOTED. ALL WORK DONE IAW MM CH 32-01-00.
